Items where Author is "Medved, Milan"
Group by: Item Type | No Grouping Number of items: 2. Medved, Milan and Pospíšil, Michal (2019) On the existence and exponential stability for differential equations with multiple constant delays and nonlinearity depending on fractional substantial integrals. Electronic Journal of Qualitative Theory of Differential Equations, 2019 (43). pp. 1-17. ISSN 1417-3875 Medved, Milan and Brestovanská, Eva (2018) Corrigendum to the paper: New conditions for the exponential stability of fractionally perturbed ODEs, EJQTDE, No. 84 (2018),1–14. Electronic Journal of Qualitative Theory of Differential Equations, 2018 (102). pp. 1-2. ISSN 1417-3875 |